On pivot rules for simplex method of interior points, and their investigation on klee-minty cube

K. Tunyan

    Research output: Contribution to journalArticleScientific

    Translated title of the contributionOn pivot rules for simplex method of interior points, and their investigation on klee-minty cube
    Original languageEnglish
    Pages (from-to)281-294
    JournalFacta Universitatis, Series: Electronics and Energetics
    Volume15
    Issue number2
    Publication statusPublished - 2002
    Publication typeB1 Article in a scientific magazine

    Publication forum classification

    • No publication forum level

    Cite this